A New Method for the Solution of A x = b.
Numerische Mathematik (1977/1978)
- Volume: 29, page 287-290
- ISSN: 0029-599X; 0945-3245/e
Access Full Article
topHow to cite
topHenderson, D.S., and Wassyng, A.. "A New Method for the Solution of A x = b.." Numerische Mathematik 29 (1977/1978): 287-290. <http://eudml.org/doc/132521>.
@article{Henderson1977/1978,
author = {Henderson, D.S., Wassyng, A.},
journal = {Numerische Mathematik},
pages = {287-290},
title = {A New Method for the Solution of A x = b.},
url = {http://eudml.org/doc/132521},
volume = {29},
year = {1977/1978},
}
TY - JOUR
AU - Henderson, D.S.
AU - Wassyng, A.
TI - A New Method for the Solution of A x = b.
JO - Numerische Mathematik
PY - 1977/1978
VL - 29
SP - 287
EP - 290
UR - http://eudml.org/doc/132521
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.